# SDR DALA2023122010431

- Difficulty date: December 11, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 91,389 hours, 41,553 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3237 DISC: DOOR 1L SLIDE ARM -DISARM HANDLE IS BROKEN.  REMOVED AND REPLACED DOOR 1L SLIDE ARM I.A.W ERA614339-14 REV ORG.
